# SDR ASAA11410026

- Difficulty date: June 27, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535211
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER TIE AT STA 867 STR 20R IS GOUGED ON THE AFT SIDE.  REMOVED AND REPLACED STR TIE AT STA 867 STR 20R IAW B737 400 SRM 51 40 02 AND 51 40 05.
